Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 1, 2016, 3:35 AM EDT for Twiggs County, Wilkinson County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2016, 3:35 AM EDT (07:35 UTC)
- Expired
- Apr 1, 2016, 4:15 AM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
Counties Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 18 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
052
WWUS82 KFFC 010735
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 AM EDT FRI APR 1 2016
GAZ082>084-094-095-010815-
TWIGGS GA-WILKINSON GA-PEACH GA-HOUSTON GA-BIBB GA-
335 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...NORTHEASTERN
PEACH...NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 415
AM EDT...
AT 334 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MACON TO NEAR WARNER ROBINS TO NEAR FORT
VALLEY...AND MOVING EAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...JEFFERSONVILLE...IRWINTON...WARNER ROBINS...CENTERVILLE...BYRON...
GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...ROBINS AIR FORCE BASE...
MARION...FRANKLINTON...LAKEWOOD...MYRICKS MILL...BULLARD...FITZPATRICK...
ELBERTA AND CROSS KEYS.
LAT...LON 3258 8391 3269 8368 3285 8366 3287 8355
3284 8352 3289 8343 3294 8310 3272 8303
3254 8338
TIME...MOT...LOC 0734Z 266DEG 38KT 3279 8359 3270 8360 3259 8385
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 1, 1:44 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 1, 1:44 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 144 AM EDT FRI APR 1 2016 .PREV DISCUSSION... /ISSUED 936 PM EDT THU MAR 31 2016/ EVENING UPDATE... AS EXPECTED... WE HAVE ISSUED A TORNADO WATCH THROUGH 5 AM FRIDAY MORNING FOR MOST OF THE FORECAST AREA... TO INCLUDE ROME... ATLANTA... ATHENS... COLUMBUS AND MACON. STILL EXPECTING THE MAIN STORM THREAT TO BE DAMAGING WINDS. HOWEVER... WILL CONTINUE TO HAVE SUFFICIENT WIND SHEAR AND INSTABILITY IN PLACE TO SUPPORT A FEW TORNADOES OVERNIGHT. TIMING TOOL INDICATES STORMS ACROSS ALABAMA WILL PUSH ALONG THE AL/GA STATE LINE SOMETIME AROUND 11 PM OR MIDNIGHT... THEN SPREAD ACROSS THE REST OF THE AREA OVERNIGHT. ALL INTEREST ACROSS NORTH AND CENTRAL GA ARE ENCOURAGED TO MONITOR CLOSELY FOR ISSUANCE OF SEVERE... TORNADO AND/OR FLASH FLOOD WARNINGS THROUGH OUT THE NIGHT... AND BE READY TO TAKE THE APPROPRIATE PROTECTIVE ACTIONS IF YOUR AREA IS PLACED UNDER A WARNING. REMEMBER... THE LOWEST FLOOR AND MOST INTERIOR SMALL ROOM... AWAY FROM EXTERIOR WALLS AND WINDOWS IS THE SAFEST PLACE WHEN UNDER TORNADO OR SEVERE THUNDERSTORM WARNING. /39 PREV DISCUSSION... /ISSUED 731 PM EDT THU MAR 31 2016/ UPDATE... STILL ANTICIPATING A ROUND OF STRONG TO SEVERE STORMS OVERNIGHT. TIMING TOOL ON STORMS CURRENTLY MOVING INTO WESTERN AL INDICATES STRONG STORMS COULD MOVE INTO THE WESTERN PORTIONS OF GA BY 10 TO 11 PM THIS EVENING. THE LATEST HIRES RADAR MODELS INDICATE THESE STORMS WILL BLOSSOM ACROSS THE AREA... TO INCLUDE THE ATLANTA METRO AREA... BETWEEN MIDNIGHT AND 6 AM EARLY FRIDAY MORNING... WITH COLUMBUS AND MACON STORMS LINGERING INTO LATE FRIDAY MORNING. WOULD EXPECT AT LEAST MUCH OF THE WESTERN PORTIONS OF NORTH AND CENTRAL GA TO BE PLACED IN A TORNADO WATCH BOX SOMETIME BY LATE THIS EVENING... SO STAY TUNED FOR THIS POTENTIAL... AND REMAIN ALERT FOR POTENTIAL SEVERE STORMS OVERNIGHT. THE MAIN STORM THREATS CONTINUE TO BE SCATTERED DAMAGING WIND AND LOCALIZED FLOODING... BUT ISOLATED TORNADOES ARE BECOMING AN INCREASING CONCERN WITH EXPECT STRONG LOW LEVEL SHEAR AND SUFFICIENT 800-1500 J/KG OF CAPE EXPECTED OVERNIGHT. STILL EXPECTING ANOTHER ROUND OF STRONG STORMS FRIDAY AFTERNOON... THIS SECOND ROUND COULD BE MAINLY FOCUSED ALONG AND SOUTH OF THE I- 20 CORRIDOR... BUT COULD DEFINITELY IMPACT PARTS OF ATLANTA METRO AREA AGAIN AS STORMS DEVELOP ALONG THE COLD FRONT... THAT DOES NOT PUSH ACROSS ATLANTA UNTIL AROUND EARLY FRIDAY EVENING... THEN ACROSS COLUMBUS AND MACON AROUND MIDNIGHT FRIDAY OR LATER. /39 PREVIOUS DISCUSSIONS... /ISSUED AT 318 PM EDT THU MAR 31 2016/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... COLD FRONT CURRENTLY STRETCHES FROM THE GREAT LAKES BACK THROUGH EAST ARKANSAS INTO EAST TEXAS. A PRE-FRONTAL LINE OF SHOWERS IS CURRENTLY MOVING THROUGH PORTIONS OF NORTH AND CENTRAL GA...WITH THUNDERSTORMS OVER SOUTHERN AL. THESE SHOWERS WILL CONTINUE TO SPREAD EASTWARD THROUGH THIS EVENING WITH ISOLATED THUNDER POSSIBLE. INSTABILITY IS LACKING...WITH MUCAPE GREATER THAN 1000 J/KG OVER AL THROUGH LATE THIS EVENING. BETTER INSTABILITY APPROACHES WITH THE SURFACE FRONT AFTER MIDNIGHT...HOWEVER SOME SHEAR ACROSS THE AREA THROUGH THIS EVENING...AND CANNOT RULE OUT ISOLATED STRONG STORMS. THE SHORT RANGE HI-RES MODELS HAVE BEEN STRUGGLING WITH TIMING AND HOW STRONG THE STORMS WILL BE THIS AFTERNOON AND EVENING...THE ARW/WRF ARE QUITE A BIT STRONGER WITH THE THUNDERSTORM...BUT ARE STARTING TO COME INTO SOME AGREEMENT THAT STRONGER STORMS WILL APPROACH NW GA BY 04Z /MIDNIGHT/ AND CONTINUE NORTH AND WEST OF THE ATLANTA METROPOLITAN AREA THROUGH THE EARLY MORNING HOURS...PUSHING SOUTH AND EAST OF I-85 AROUND DAYBREAK. EXPECT BEST CHANCES FOR SEVERE WEATHER TO BE ALONG THE FRONT DURING THE OVERNIGHT HOURS. TOMORROW FRONT SLOWS/STALLS SOUTH OF AN ATLANTA TO ATHENS LINE. SURFACE WAVE LIFTS ALONG THE FRONT TOMORROW AFTERNOON. THE MOST LIKELY AREAS FOR SEVERE WEATHER TOMORROW SHOULD BE ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. MODELS HINTING OVERNIGHT ACTIVITY MAY WEAKEN A BIT TOWARDS SUNRISE...WITH A LULL IN THUNDERSTORMS THROUGH LATE MORNING. OUTFLOW FROM MORNING STORMS WILL AID IN REDEVELOPMENT BY EARLY AFTERNOON. HAVE KEPT LIKELY POPS AND THUNDER OVER CENTRAL GA WHERE GOOD INSTABILITY AND SOME SHEAR NOTED. THE PRIMARY THREATS FOR SEVERE WEATHER ARE DAMAGING WIND GUSTS AND LARGE HAIL. HOWEVER...WITH FAIRLY DECENT LOW LEVEL SHEAR PRESENT .ISOLATED TORNADOES WILL ALSO BE POSSIBLE. MODELS ARE IN GOOD AGREEMENT WITH TEMPERATURES THROUGH THE SHORT TERM AND WILL STAY CLOSE TO A BLEND. ATWELL LONG TERM /SATURDAY THROUGH THURSDAY/... NO SIGNIFICANT CHANGES WERE MADE TO THE LONG TERM. THERE STILL REMAINS SOME INCONSISTENCY WITH THE ENDING OF THIS CURRENT RAINFALL EVENT. THE NAM WANTS TO DEVELOP A STRONGER LOW ON THE FRONT SATURDAY...HOWEVER THE GFS AND ECMWF WANT TO PUSH THE LOW EASTWARD FASTER. TO COMPROMISE...HAVE PULLED THE POPS UP FARTHER NORTH FOR SATURDAY MORNING...THEN DRYING SATURDAY AFTERNOON. OTHERWISE A WEAK FRONT WITH LOW POPS NORTH MONDAY NIGHT AND ANOTHER FRONT FOR THURSDAY. 41 HYDROLOGY... PERIODS OF HEAVY RAIN ARE STILL EXPECTED TONIGHT THROUGH FRIDAY NIGHT. MODELS ARE CONTINUING THE INFLUX OF DEEP GULF MOISTURE OVER GA WITH ANOMALOUSLY HIGH PWATS FROM 1.5 TO 1.8 INCHES ACROSS MUCH OF THE CWFA. THE COLD FRONT IS EXPECTED TO SLOW DOWN AS IT APPROACHES GA OVERNIGHT AND BE SOMEWHERE ACROSS NORTHWEST GA BY FRIDAY MORNING. THE AIRMASS SOUTH OF THE FRONT WILL REMAIN ENTRENCHED IN THE DEEP MOISTURE. UPPER LEVEL DISTURBANCES INTERACTING WITH THE BOUNDARY WILL PRODUCE PERIODS OF HEAVY RAINFALL ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE CWFA. THE AXIS OF GREATEST RAINFALL REMAINS SOUTH OF INTERSTATE 20. THE TREND CONTINUES WITH THIS MORNINGS MODEL RUN. QPF VALUES REMAIN IN THE 2 TO 4 INCH RANGE. NO CHANGES NEEDED TO THE FLASH FLOOD WATCH AREA AND VALID TIME. 16 && .AVIATION... 06Z UPDATE... WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS CONTINUES ACROSS MUCH OF THE AREA THIS MORNING. DO EXPECT THUNDERSTORMS TO DECREASE IN COVERAGE IN THE NEXT TWO TO THREE HOURS...BUT SHOWERS WILL CONTINUE THROUGH EARLY/MID MORNING. MODELS ARE PROGGING ADDITIONAL THUNDERSTORMS TO DEVELOP ALONG THE COLD FRONT TOMORROW AFTERNOON. WINDS SHOULD REMAIN ON THE WEST SIDE WITH GUSTS AOB 20 KT...EXCEPT IN THUNDERSTORMS. ALSO...DO THINK IFR CIGS ARE POSSIBLE TOWARDS SUNRISE. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 76 54 71 44 / 80 50 10 5 ATLANTA 75 53 67 44 / 70 50 10 5 BLAIRSVILLE 74 47 61 36 / 60 30 10 0 CARTERSVILLE 75 49 66 42 / 50 40 10 5 COLUMBUS 75 56 70 47 / 80 70 20 5 GAINESVILLE 74 53 66 42 / 70 40 10 5 MACON 73 57 71 45 / 80 70 20 5 ROME 76 49 65 41 / 40 30 10 5 PEACHTREE CITY 75 52 67 43 / 80 60 10 5 VIDALIA 78 65 76 49 / 70 70 40 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD... CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... FLOYD...FORSYTH...GLASCOCK...GREENE...GWINNETT...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...PAULDING...PEACH...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. TORNADO WATCH UNTIL 5 AM EDT EARLY THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BIBB...BUTTS...CARROLL... CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE... FORSYTH...GILMER...GREENE...GWINNETT...HALL...HARALSON... HARRIS...HEARD...HENRY...JACKSON...JASPER...JONES...LAMAR... LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE... MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALTON... WEBSTER...WHITE. &&
Hazardous weather outlook, Mar 31, 6:28 PM EDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 PM EDT THU MAR 31 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 628 PM EDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... A STRONG WEATHER SYSTEM WILL IMPACT THE OUTLOOK AREA TONIGHT THROUGH FRIDAY. THIS SYSTEM WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD HEAVY RAINFALL AND SEVERE THUNDERSTORMS. THE NEXT ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE INTO GEORGIA LATE THIS EVENING SOMETIME BETWEEN 9PM AND MIDNIGHT AND WILL SPREAD EAST OVERNIGHT...MAINLY AFFECTING AREAS NORTH AND WEST OF A CORDELE TO ATHENS LINE. SOME OF THESE STORMS WILL LIKELY BE SEVERE... PRODUCING DAMAGING WINDS UP TO 65 MPH...LARGE HAIL UP TO 1.5 INCHES IN DIAMETER AND POSSIBLY AN ISOLATED TORNADO. IN ADDITION...VERY HEAVY RAINFALL IS EXPECTED. FLOODING AND FLASH FLOODING WILL BE POSSIBLE. A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING. THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL AND STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE FRIDAY AS THE FRONT MOVES THROUGH THE AREA. THE SEVERE STORM AND FLASH FLOOD THREAT WILL BE GREATEST ACROSS CENTRAL GEORGIA ON FRIDAY. THE STRONG TO SEVERE STORMS AND HEAVY RAIN SHOULD MOVE OUT EARLY SATURDAY. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED THROUGH THE REST OF THE SEVEN DAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 1, 12:12 AM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1212 AM EDT FRI APR 1 2016
GAZ047>049-057>060-010500-
HENRY GA-MORGAN GA-NEWTON GA-JASPER GA-BUTTS GA-PUTNAM GA-WALTON GA-
1212 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...MORGAN...
NEWTON...JASPER...BUTTS...NORTHWESTERN PUTNAM AND SOUTHEASTERN WALTON
COUNTIES UNTIL 100 AM EDT...
AT 1211 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
GRIFFIN TO NORTH OF JACKSON...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COVINGTON...EATONTON...JACKSON...MADISON...MONTICELLO...SOCIAL CIRCLE...
OXFORD...PORTERDALE...RUTLEDGE...NEWBORN...FLOVILLA...MANSFIELD...
JENKINSBURG...BOSTWICK...GOOD HOPE...SHADY DALE...BUCKHEAD...STEWART...
CALVIN AND WARFIELD.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3331 8327 3320 8412 3325 8412 3329 8409
3330 8410 3330 8407 3332 8407 3331 8406
3336 8403 3339 8397 3340 8398 3345 8392
3349 8403 3353 8404 3357 8401 3383 8358
3369 8339 3366 8337
TIME...MOT...LOC 0411Z 236DEG 42KT 3325 8418 3342 8393Special weather statement, Apr 1, 12:28 AM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 AM EDT FRI APR 1 2016
GAZ016-023>025-035-010500-
WHITE GA-BARROW GA-BANKS GA-JACKSON GA-HALL GA-
1228 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE...NORTHWESTERN
BARROW...BANKS...JACKSON AND EASTERN HALL COUNTIES UNTIL 100 AM
EDT...
AT 1227 AM EDT...A STRONG THUNDERSTORM WAS OVER PENDERGRASS...OR 7
MILES WEST OF JEFFERSON...MOVING NORTHEAST AT 65 MPH.
HAZARD...UP TO PENNY SIZED HAIL...FREQUENT LIGHTNING AND HEAVY
RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...WINDER...JEFFERSON...COMMERCE...HOMER...BRASELTON...OAKWOOD...
LULA...MAYSVILLE...HOSCHTON...ALTO...PENDERGRASS...GILLSVILLE...TALMO...
CANDLER...RAOUL...PINEFIELD CROSSROADS...HOLLINGSWORTH...LEAF AND CHATEAU
ELAN.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3455 8362 3453 8363 3451 8367 3444 8362
3449 8354 3448 8347 3446 8340 3442 8338
3432 8339 3426 8334 3425 8334 3399 8371
3410 8383 3412 8382 3411 8385 3416 8390
3460 8365
TIME...MOT...LOC 0427Z 230DEG 56KT 3415 8370Special weather statement, Apr 1, 12:32 AM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1232 AM EDT FRI APR 1 2016
GAZ056>058-068>071-010515-
HENRY GA-UPSON GA-SPALDING GA-PIKE GA-BUTTS GA-LAMAR GA-MONROE GA-
1232 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...NORTHERN
UPSON...SPALDING...PIKE...BUTTS...LAMAR AND NORTHERN MONROE COUNTIES
UNTIL 115 AM EDT...
AT 1231 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
MANCHESTER TO MOLENA...ZEBULON AND WILLIAMSON...MOVING NORTHEAST AT
45 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...THOMASTON...BARNESVILLE...JACKSON...FORSYTH...ZEBULON...LOCUST
GROVE...FLOVILLA...MILNER...JENKINSBURG...MOLENA...YATESVILLE...WILLIAMSON...
ORCHARD HILL...MEANSVILLE...ALDORA...LINCOLN PARK...EAST GRIFFIN...THE
ROCK AND SUNSET VILLAGE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3308 8453 3308 8451 3310 8453 3320 8449
3322 8450 3349 8398 3348 8395 3334 8386
3334 8385 3333 8384 3325 8381 3321 8383
3319 8381 3316 8382 3311 8380 3293 8404
3284 8445 3291 8453 3298 8452 3304 8454
TIME...MOT...LOC 0431Z 244DEG 38KT 3289 8454 3298 8441 3311 8435 3319
8442Special weather statement, Apr 1, 1:20 AM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 AM EDT FRI APR 1 2016
GAZ066>069-078-079-089-090-010600-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-TROUP GA-PIKE GA-
CHATTAHOOCHEE GA-MERIWETHER GA-
120 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...HARRIS...TALBOT...
NORTHWESTERN UPSON...SOUTHERN TROUP...SOUTHERN PIKE...CHATTAHOOCHEE
AND MERIWETHER COUNTIES UNTIL 200 AM EDT...
AT 119 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF LAGRANGE TO NEAR BLEECKER TO UCHEE...
AND MOVING EAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COLUMBUS...LAGRANGE...ZEBULON...HAMILTON...TALBOTTON...GREENVILLE...
CUSSETA...MANCHESTER...WEST POINT...PINE MOUNTAIN...WOODBURY...WAVERLY
HALL...WARM SPRINGS...WOODLAND...MOLENA...GAY...FORT BENNING/LAWSON ARMY
AIR FLD...BIBB CITY...UPATOI AND NORTH FORT BENNING.
LAT...LON 3302 8515 3314 8429 3252 8459 3253 8463
3249 8466 3240 8466 3230 8471 3229 8493
3232 8500 3244 8497 3245 8500 3264 8511
3266 8509 3269 8512 3274 8511 3276 8514
3278 8512 3281 8517 3285 8515 3286 8518
TIME...MOT...LOC 0519Z 254DEG 38KT 3294 8500 3263 8517 3235 8540Special weather statement, Apr 1, 1:49 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 AM EDT FRI APR 1 2016
GAZ068>071-079>081-090-091-010630-
TALBOT GA-UPSON GA-MARION GA-TAYLOR GA-CRAWFORD GA-PIKE GA-LAMAR GA-
MONROE GA-CHATTAHOOCHEE GA-
149 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...UPSON...MARION...
TAYLOR...NORTHWESTERN CRAWFORD...SOUTHERN PIKE...LAMAR...WESTERN
MONROE AND CHATTAHOOCHEE COUNTIES UNTIL 230 AM EDT...
AT 148 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WOODBURY TO NEAR BIBB CITY TO NEAR UCHEE...AND
MOVING EAST AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...FORSYTH...BUENA VISTA...BUTLER...ZEBULON...
TALBOTTON...CUSSETA...MILNER...WOODLAND...MOLENA...YATESVILLE...MEANSVILLE...
JUNCTION CITY...CULLODEN...GENEVA...ALDORA...LINCOLN PARK...THE ROCK AND
SUNSET VILLAGE.
LAT...LON 3227 8490 3232 8498 3241 8484 3242 8477
3248 8474 3251 8469 3285 8457 3288 8451
3296 8453 3306 8450 3315 8391 3255 8418
3239 8435 3240 8436 3243 8436 3243 8438
3235 8439 3226 8449
TIME...MOT...LOC 0548Z 261DEG 35KT 3295 8465 3252 8490 3233 8528Special weather statement, Apr 1, 3:35 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 AM EDT FRI APR 1 2016
GAZ082>084-094-095-010815-
TWIGGS GA-WILKINSON GA-PEACH GA-HOUSTON GA-BIBB GA-
335 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...NORTHEASTERN
PEACH...NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 415
AM EDT...
AT 334 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MACON TO NEAR WARNER ROBINS TO NEAR FORT
VALLEY...AND MOVING EAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...JEFFERSONVILLE...IRWINTON...WARNER ROBINS...CENTERVILLE...BYRON...
GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...ROBINS AIR FORCE BASE...
MARION...FRANKLINTON...LAKEWOOD...MYRICKS MILL...BULLARD...FITZPATRICK...
ELBERTA AND CROSS KEYS.
LAT...LON 3258 8391 3269 8368 3285 8366 3287 8355
3284 8352 3289 8343 3294 8310 3272 8303
3254 8338
TIME...MOT...LOC 0734Z 266DEG 38KT 3279 8359 3270 8360 3259 8385The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 10:49 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 41 min |
| Mar 31, 11:26 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 7 more | 64 min |
| Mar 31, 11:35 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 40 min |
| Apr 1, 12:12 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Morgan, Newton, Putnam | 48 min |
| Apr 1, 12:28 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 32 min |
| Apr 1, 12:32 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 43 min |
| Apr 1, 1:20 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 1 more | 40 min |
| Apr 1, 1:49 AM EDT | Special Weather Statement | FFC | Chattahoochee, Lamar, Marion, Talbot, Taylor, Upson | 41 min |
| Apr 1, 2:57 AM EDT | Tornado Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 33 min |
| Apr 1, 4:18 AM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 42 min |
| Apr 1, 4:31 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding | 44 min |
| Apr 1, 4:51 AM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 1, 5:16 AM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot, Troup | 44 min |
| Apr 1, 6:01 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Muscogee, Pike, Talbot, Taylor and 1 more | 44 min |
| Apr 1, 6:44 AM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 46 min |
| Apr 1, 6:54 AM EDT | Tornado Warning | FFC | Crawford, Peach, Taylor | 36 min |
| Apr 1, 7:30 AM EDT | Tornado Warning | FFC | Houston, Peach, Twiggs | 30 min |
| Apr 1, 7:58 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Apr 1, 8:29 AM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
| Apr 1, 8:49 AM EDT | Special Weather Statement | FFC | Washington | 41 min |
| Apr 1, 8:52 AM EDT | Tornado Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Apr 1, 9:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 4 days |
| Apr 1, 9:29 AM EDT | River Flood Warning | FFC | Jones | 25 hr |
| Apr 1, 9:34 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| Apr 1, 10:02 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 31 hr |
| Apr 1, 10:02 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 12 min |
| Apr 1, 10:40 AM EDT | Tornado Warning | FFC | Emanuel, Treutlen | 35 min |
| Apr 1, 11:15 AM EDT | Tornado Warning | FFC | Emanuel | 15 min |
| Apr 1, 11:48 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 42 min |
| Apr 1, 12:10 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 35 min |
| Apr 1, 12:32 PM EDT | Special Weather Statement | FFC | Macon | 28 min |
| Apr 1, 12:37 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 23 min |
| Apr 1, 1:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Apr 1, 1:03 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Apr 1, 1:03 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 51 hr |
| Apr 1, 1:03 PM EDT | River Flood Warning | FFC | Putnam | 21 hr |
| Apr 1, 1:53 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 26 hr |
| Apr 1, 1:53 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 5 days |
| Apr 1, 1:53 PM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 42 hr |
| Apr 1, 1:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Apr 1, 2:13 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Wheeler | 47 min |
| Apr 1, 2:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 1, 2:28 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 47 min |
| Apr 1, 2:39 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 21 min |
| Apr 1, 2:56 PM EDT | Special Weather Statement | FFC | Dodge, Telfair, Wilcox | 49 min |
| Apr 1, 3:01 PM EDT | Areal Flood Warning | FFC | Baldwin, Bibb, Crawford, Harris, Houston, Jones and 9 more | 18 hr |
| Apr 1, 3:45 PM EDT | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 24 hr |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.